# SDR CAL950941

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Pin
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT NR 0063 - ROWS 19-33, INCLUDING OVERWING EMERGENCY LIGHTS COME ON WHEN POWER IS SHUTOFF.  FOUND PIN 'V' DISARMED, PUSHED PIN BACK IN AT CONNECTOR.  (M)
